# SDR CA001212019

- Difficulty date: October 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 12,241 hours
- Engine: Pwa PT6A41
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 1003810061
- Condition: Broken
- Location: Rt Mlg
- Component: R/H Main Gear, Beech, 101810002602
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) WHEN GEAR SELECTED DOWN - R/H GEAR DID NOT INDICATE DOWN AND LOCKED.MAINTENANCE FOUND BROKEN WIRE IN HARNESS OF DOWN LOCK SWITCH.
